# SDR AALA20170215037

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,483 hours, 21,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE IS DIFFICULT TO DISARM, ESPECIALLY ON RIGHT SIDE OF GIRT BAR. CLEANED DEBRIS FROM DOOR MOUNTED ESCAPE SLIDE BRACKET IAW AMM 25-66-02. OPERATIONAL CHECK GOOD.
